MathSciNet Relay Station
MathSciNet bibliographic data
MR787882 (86h:41028) 41A50 (41A52)
Kroó, András On an $L\sb 1$-approximation problem. Proc. Amer. Math. Soc. 94 (1985), no. 3, 406–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement